# SDR 2017F00055

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: General aviation
- Aircraft: N595PD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258526
- Aircraft time: 5,621 hours, 3,003 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF24016335
- Condition: Failed
- Location: Cockpit
- Part time: 5,621 hours, 3,003 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, PILOTS WINDSHIELD STARTED TO DELAMINATE. THE DELAMINATION SPREAD AND EVENTUALLY CRACKED. DESCENDED. NO LOSS OF CABIN PRESSURE. AIRCRAFT LANDED SAFELY. AN EMERGENCY WAS DECLARED AS A PRECAUTION.
